An inequality among infinitesimal characters related to the lowest K-types of discrete series

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)57-60
Number of pages4
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume74
Issue number4
DOIs
Publication statusPublished - Jan 1 1998

Fingerprint

Lowest
Series
Character

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{97392a30064e471da4f48233c51ebdd5,
title = "An inequality among infinitesimal characters related to the lowest K-types of discrete series",
author = "Masato Wakayama",
year = "1998",
month = "1",
day = "1",
doi = "10.3792/pjaa.74.57",
language = "English",
volume = "74",
pages = "57--60",
journal = "Proceedings of the Japan Academy Series A: Mathematical Sciences",
issn = "0386-2194",
publisher = "Japan Academy",
number = "4",

}

TY - JOUR

T1 - An inequality among infinitesimal characters related to the lowest K-types of discrete series

AU - Wakayama, Masato

PY - 1998/1/1

Y1 - 1998/1/1

UR - http://www.scopus.com/inward/record.url?scp=33747240775&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33747240775&partnerID=8YFLogxK

U2 - 10.3792/pjaa.74.57

DO - 10.3792/pjaa.74.57

M3 - Article

VL - 74

SP - 57

EP - 60

JO - Proceedings of the Japan Academy Series A: Mathematical Sciences

JF - Proceedings of the Japan Academy Series A: Mathematical Sciences

SN - 0386-2194

IS - 4

ER -